MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 07feb2019, which performed as expected.Immucor technical support used a remote electronic connection method on (b)(6) 2019 to assess the testing instrument used and found the instrument test well images in question for id372 and dn113 to be visually negative.The event log showed no errors during testing.An immucor field service engineer (fse) visited the customer site on 18jan2019 to assess the testing instrument which was used on (b)(6) 2019 and (b)(6) 2019, and found valves leaking, which was resolved.The internal immucor tracking record number is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a customer site reported an unexpectedly negative antibody identification outcome when used on a galileo neo instrument.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8327035
Report Number1034569-2019-00038
Device Sequence Number2254373
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/19/2019
Device Catalogue Number0066204
Device Lot NumberID372
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1